# SDR MASA200600908

- Difficulty date: March 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,612 hours, 8,758 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7303 ORD - APU AUTO SHUTDOWN AND SMOKE COMING FROM APU.  MAINTENANCE SERVICED APU OIL.
